# SDR AT0200037

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

OIL SMELL AND SMOKE DETECTOR GOING OFF.  FOUND RIGHT PACK ACM DUCT BLOWN.  REPAIRED HOLE IN DUCT.
